Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A gradient estimate for the heat semi-group without hypoellipticity assumptions

Authors: Thomas Cass and Christian Litterer
Journal: Proc. Amer. Math. Soc. 143 (2015), 4967-4972
MSC (2010): Primary 60H30; Secondary 60J60
Published electronically: July 14, 2015
MathSciNet review: 3391053
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an estimate for the $ L^{p}$ norm of the gradient of the heat semi-group in terms of the $ L^{p}$ norm of the gradient. Our estimates are uniform for small times and $ p\in \left [ 1,\infty \right ] $. The bounds only require some basic smoothness assumptions on the vector fields defining the diffusion underlying the problem.

References [Enhancements On Off] (What's this?)

  • [1] Marc Arnaudon, Koléhè Abdoulaye Coulibaly, and Anton Thalmaier, Horizontal diffusion in $ C^1$ path space, Séminaire de Probabilités XLIII, Lecture Notes in Math., vol. 2006, Springer, Berlin, 2011, pp. 73-94. MR 2790368 (2012h:60240),
  • [2] Dominique Bakry, Functional inequalities for Markov semigroups, Probability measures on groups: recent directions and trends, Tata Inst. Fund. Res., Mumbai, 2006, pp. 91-147. MR 2213477 (2007g:60086)
  • [3] D. Bakry and Michel Émery, Diffusions hypercontractives, Séminaire de probabilités, XIX, 1983/84, Lecture Notes in Math., vol. 1123, Springer, Berlin, 1985, pp. 177-206 (French). MR 889476 (88j:60131),
  • [4] T. Cass, B. Driver, and C. Litterer, Constrained rough paths (arXiv preprint, 2014)
  • [5] Thomas Cass, Christian Litterer, and Terry Lyons, Integrability and tail estimates for Gaussian rough differential equations, Ann. Probab. 41 (2013), no. 4, 3026-3050. MR 3112937
  • [6] Avner Friedman, Stochastic differential equations and applications. Vol. 1, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Probability and Mathematical Statistics, Vol. 28. MR 0494490 (58 #13350a)
  • [7] Peter K. Friz and Martin Hairer, A course on rough paths, Universitext, Springer, Cham, 2014. With an introduction to regularity structures. MR 3289027
  • [8] Peter Friz and Sebastian Riedel, Integrability of (non-)linear rough differential equations and integrals, Stoch. Anal. Appl. 31 (2013), no. 2, 336-358. MR 3021493,
  • [9] Peter K. Friz and Nicolas B. Victoir, Multidimensional stochastic processes as rough paths, Cambridge Studies in Advanced Mathematics, vol. 120, Cambridge University Press, Cambridge, 2010. Theory and applications. MR 2604669 (2012e:60001)
  • [10] Terry J. Lyons, Differential equations driven by rough signals, Rev. Mat. Iberoamericana 14 (1998), no. 2, 215-310. MR 1654527 (2000c:60089),
  • [11] Terry J. Lyons, Michael Caruana, and Thierry Lévy, Differential equations driven by rough paths, Lecture Notes in Mathematics, vol. 1908, Springer, Berlin, 2007. Lectures from the 34th Summer School on Probability Theory held in Saint-Flour, July 6-24, 2004; With an introduction concerning the Summer School by Jean Picard. MR 2314753 (2009c:60156)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60H30, 60J60

Retrieve articles in all journals with MSC (2010): 60H30, 60J60

Additional Information

Thomas Cass
Affiliation: Department of Mathematics, Imperial College London, 180 Queen’s Gate, London, SW7 2AZ, United Kingdom

Christian Litterer
Affiliation: Centre de Mathématiques Appliquées, École Polytechnique, Route de Saclay, 91128 Palaiseau, France

Received by editor(s): December 28, 2013
Received by editor(s) in revised form: June 22, 2014
Published electronically: July 14, 2015
Additional Notes: The research of the second author has received support from the European Research Council under the European Union’s Seventh Framework Programme (FP7/2007-2013)/ERC grant agreement no. 321111.
Communicated by: Mark M. Meerschaert
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society